# SDR SIMA20180124004

- Difficulty date: January 24, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,233 hours, 27,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12775
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD OVER WING EMERGENCY LIGHT INOP. REMOVED AND REPLACED NR 1 EMERGENCY BATTERY AND CHARGER IAW MTX WC 33-700-19. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 108512.
